# SDR 95ZZZX3096

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N659WL
- Make and model: Gulstm G1159
- Aircraft serial: 204
- System (JASC): 2700 · Flight Control System
- Part: Terminal
- Condition: Separated
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FABRICATION OF A REPLACEMENT PRIMARY FLIGHT CONTROL CABLE FOR A TRANSPORT CATAGORY AIRCRAFT UTILIZNG AN AT-520TK CABLE TERMINAL SWAGER KIT, AN A AND P TECHNICIAN EXPERIENCED A TOTAL SEPARATION OF THE THREADED PORTION OF A MS2126066-LH TERMINAL AT THE CUTTER RADIUS.
